How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Hayat Your Own Question
Dr Hayat
Dr Hayat, Specialty Dr Internal and Critical Care Medicine
Category: Medical
Satisfied Customers: 1480
Experience:  Expert
113699036
Type Your Medical Question Here...
Dr Hayat is online now

I want to ask the doctor give me cyanocobalamin an I get

This answer was rated:

I want to ask the doctor give me cyanocobalamin an I get itchy hands an legs with it
Hi. Dr Hayat here. Welcome to JA

What's the reason for giving it?

Customer: replied 15 days ago.
I was low In vitamin d

Vitamin D??

But Cyanocobalamin is Vitamin B12..

Customer: replied 15 days ago.
Vitamin b12 sorry

How long have u used it for ?

Hello

Please try switching the brand.  Hopefully that will work. If it doesn't then use a tablet of cetrizine 10mg once a day with it. That will take care of the itching.

Best wishes.  Please feel free to contact me if you have any further queries or need to follow up.  I will be happy to help and guide. Have a nice day.

Dr Hayat and 6 other Medical Specialists are ready to help you